MAUDE Adverse Event Report: ARTHREX, INC. NON-LOCKING SCREW, 2.7MM X 32MM; SCREW, FIXATION, BONE

ARTHREX, INC. NON-LOCKING SCREW, 2.7MM X 32MM; SCREW, FIXATION, BONE
Model Number NON-LOCKING SCREW, ¿2.7MM X 32MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the surgeon was fixing a scapula using the 9-hole straight plate with 2.7 locking and non-locking screws.The two 2.7 non locking screws heads snapped off, leaving the shaft in the scapula.The case was completed with another manufacturer's plates and screws.Patient is young male.

Brand Name
NON-LOCKING SCREW, 2.7MM X 32MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12076220
Report Number1220246-2021-03337
Device Sequence Number3704840
Product Code HWC
UDI-Device Identifier00848665026382
UDI-Public00848665026382
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152732
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNON-LOCKING SCREW, ¿2.7MM X 32MM
Device Catalogue Number8083-032
Device Lot Number0000AOS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2021
Initial Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1